# SDR USAA2013120200002

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 40,748 hours, 23,144 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1536
- Condition: Low Pressure
- Location: R2 Door
- Part time: 40,745 hours, 23,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR DAMPER EMERGENCY CYLINDER LOW.  SERVICED DAMPER EMERGENCY CYLINDER IAW AMM 52-10-00-614-001-A.
